Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 210, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Oct 13, 2014, 9:38 PM CDT for Cannon County, Rutherford County, Wilson County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 9:38 PM CDT (02:38 UTC)
- Expired
- Oct 13, 2014, 10:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cannon County, TN, Rutherford County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 42 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 3:37 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 568 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
880
WUUS54 KOHX 140238
SVROHX
TNC015-149-189-140315-
/O.NEW.KOHX.SV.W.0210.141014T0238Z-141014T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
938 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN WILSON COUNTY IN MIDDLE TENNESSEE...
NORTHERN CANNON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1015 PM CDT
* AT 937 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR MURFREESBORO...MOVING NORTHEAST AT 45
MPH.
* LOCATIONS IMPACTED INCLUDE...
WOODBURY...WALTERHILL...WATERTOWN...READYVILLE...LASCASSAS...
MILTON...CEDARS OF LEBANON STATE PARK...AUBURNTOWN AND TUCKERS
CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT TUESDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3626 8612 3627 8611 3623 8612 3623 8611
3614 8608 3612 8606 3608 8606 3596 8601
3586 8589 3566 8637 3586 8655 3628 8613
TIME...MOT...LOC 0238Z 222DEG 39KT 3583 8638
$$
SHAMBURGER2 follow-up statements
211
WWUS54 KOHX 140301
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1001 PM CDT MON OCT 13 2014
TNC015-149-189-140315-
/O.CON.KOHX.SV.W.0210.000000T0000Z-141014T0315Z/
RUTHERFORD TN-WILSON TN-CANNON TN-
1001 PM CDT MON OCT 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN CANNON...EASTERN WILSON AND EASTERN RUTHERFORD
COUNTIES...
AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MILTON...MOVING NORTHEAST AT
45 MPH.
LOCATIONS IMPACTED INCLUDE...
WATERTOWN AND TUCKERS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3623 8612 3623 8611 3614 8608 3612 8606
3611 8607 3611 8606 3608 8606 3597 8602
3586 8589 3571 8627 3610 8631 3628 8613
TIME...MOT...LOC 0302Z 222DEG 39KT 3602 8616
$$
SHAMBURGER248
WWUS54 KOHX 140310
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1010 PM CDT MON OCT 13 2014
TNC015-149-189-140320-
/O.EXP.KOHX.SV.W.0210.000000T0000Z-141014T0315Z/
RUTHERFORD TN-WILSON TN-CANNON TN-
1010 PM CDT MON OCT 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CANNON...EASTERN
WILSON AND EASTERN RUTHERFORD COUNTIES WILL EXPIRE AT 1015 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL TENNESSEE.
LAT...LON 3623 8612 3623 8611 3614 8608 3612 8606
3611 8607 3611 8606 3608 8606 3597 8602
3586 8589 3571 8627 3610 8631 3628 8613
TIME...MOT...LOC 0310Z 222DEG 39KT 3608 8608
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 8:48 PM CDT, 50 minutes earlier.
Area forecast discussion, Oct 13, 8:48 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 848 PM CDT MON OCT 13 2014 .UPDATE... && .DISCUSSION... REMOVED FAR WESTERN TIER OF COUNTIES BACK ALONG THE TENNESSEE RIVER FRM TORNADO WATCH. SPLIT LINE CONFIGURATION MOVING INTO WILLIAMSON COUNTY AT THIS TIME. STRONG WINDS ARE OFTEN ASSOCIATED WITH THIS TYPE OF CONFIGURATION. AM EXPECTING QUITE A BIT OF RAIN OVERNIGHT. 2 TO 3 INCHES POSSIBLE ALONG INTERSTATE 65 CORRIDOR AS MORE SHOWERS AND STORMS LIFT NORTHWARD FROM ALABAMA. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR TNZ005>011- 023>034-056>066-075-077>080-093>095. WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR TNZ005>011-023>034- 056>066-075-077>080-093>095. && BOYD 01
Hazardous weather outlook, Oct 13, 5:09 AM CDT, 16 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 509 AM CDT MON OCT 13 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-141030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 509 AM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL APPROACH THE MID STATE TODAY AND SWEEP ACROSS THE AREA TONIGHT. OUT AHEAD OF THE FRONT...YOU AN EXPECT SCATTERED TO NUMEROUS THUNDERSTORMS TO DEVELOP ACROSS MIDDLE TENNESSEE...A FEW OF WHICH WILL LIKELY BECOME SEVERE...WITH DAMAGING WINDS... TORRENTIAL DOWNPOURS...AND POSSIBLY HAIL. A FEW TORNADOES WILL ALSO BE POSSIBLE. THE MAIN SEVERE WEATHER THREAT IS EXPECTED TO BE LATE TODAY AND OVERNIGHT. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT...IN ANTICIPATION OF HEAVY RAINFALL AMOUNTS OF 1 TO 3 INCHES. SINCE GROUNDS ARE ALREADY PRETTY MOIST...FROM RAINFALL OVER RECENT DAYS...ANY ADDITIONAL HEAVY RAINS WILL PRODUCE RAPID RUN OFF AND THE POSSIBILITY FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED SEVERE STORMS...WITH DAMAGING WINDS...HEAVY DOWNPOURS...AND POSSIBLY HAIL...MAY OCCUR ALONG THE CUMBERLAND PLATEAU EARLY TUESDAY. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINS WILL HAVE TAPERED OFF OVER THE WESTERN TWO THIRDS OF THE MID STATE BY SUNRISE TUESDAY. SO...THE MAIN THREAT FOR FLASH FLOODING SHOULD BE CONFINED TO OUR EASTERN COUNTIES BY SUNRISE TUESDAY. THE FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Oct 13, 8:00 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
800 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG 5 SE CLARKSVILLE 36.50N 87.29W
10/13/2014 MONTGOMERY TN FACEBOOK
TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
ONE TREE INTO A HOME. POSSIBLE TORNADO.
&&
EVENT NUMBER OHX1400665
SHAMBURGERLocal storm report, Oct 13, 8:10 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
810 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 14 NNW LOBELVILLE 35.94N 87.89W
10/13/2014 E1.00 INCH HUMPHREYS TN PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL ON HIGHWAY 13 BETWEEN
LOBELVILLE AND WAVERLY.
0515 PM TSTM WND DMG WAVERLY 36.09N 87.79W
10/13/2014 HUMPHREYS TN FACEBOOK
TREE FELL ON HOME IN WAVERLY CAUSING MAJOR DAMAGE TO
ROOF AND BROKEN WINDOWS
0515 PM HAIL WAVERLY 36.09N 87.79W
10/13/2014 E1.75 INCH HUMPHREYS TN BROADCAST MEDIA
GOLF BALL SIZE HAIL REPORTED IN WAVERLY
0518 PM HAIL 3 SSW WAVERLY 36.05N 87.80W
10/13/2014 E1.00 INCH HUMPHREYS TN TWITTER
QUARTER SIZE HAIL REPORTED BETWEEN WAVERLY AND
LOBELVILLE ON HIGHWAY 13
0520 PM TSTM WND DMG IRON CITY 35.03N 87.58W
10/13/2014 LAWRENCE TN BROADCAST MEDIA
POWER LINES DOWN ON HOUSE IN IRON CITY
0520 PM TSTM WND DMG IRON CITY 35.03N 87.58W
10/13/2014 LAWRENCE TN EMERGENCY MNGR
TREES ON POWER LINES BETWEEN ST JOE AND IRON CITY. ALSO
TREES FELL ON A HOUSE IN IRON CITY.
0533 PM TSTM WND DMG 1 W LORETTO 35.08N 87.45W
10/13/2014 LAWRENCE TN FIRE DEPT/RESCUE
POWER LINES DOWN WEST OF LORETTO
0535 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
10/13/2014 LAWRENCE TN BROADCAST MEDIA
TREES DOWN IN LAWRENCEBURG ON GUARD DRIVE AND REVELO
ROAD.
0535 PM TSTM WND DMG LYNNVILLE 35.38N 87.01W
10/13/2014 GILES TN FACEBOOK
TREE DOWN IN DOWNTOWN LYNNVILLE
0540 PM HAIL 6 SE CUMBERLAND CITY 36.32N 87.57W
10/13/2014 E1.75 INCH HOUSTON TN EMERGENCY MNGR
GOLF BALL SIZE HAIL WITH DAMAGE TO VEHICLES
0550 PM TSTM WND DMG 5 SSW COLUMBIA 35.56N 87.08W
10/13/2014 MAURY TN LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN IN GLENSTONE SUBDIVISION ON
CAMPBELLSVILLE PIKE SOUTH OF COLUMBIA
0555 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
10/13/2014 MAURY TN LAW ENFORCEMENT
LARGE TREE DOWN THAT CRUSHED IRON FENCE ON COLUMBIA
ACADEMY CAMPUS AT W 7TH ST AND ACADEMY LN
0600 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
10/13/2014 MAURY TN EMERGENCY MNGR
TREES REPORTED DOWN ACROSS THE COUNTY INCLUDING NEELY
HOLLOW...CAMPBELLSVILLE PIKE...SANTA FE...MT
PLEASANT...AND COLUMBIA.C
0605 PM TSTM WND GST 5 SSW LEIPERS FORK 35.82N 87.02W
10/13/2014 E60 MPH WILLIAMSON TN AMATEUR RADIO
REPORT OF 60 MPH WINDS AT BOSTON THETA ROAD AT ROBINSON
ROAD
0608 PM TSTM WND DMG 5 SE CLARKSVILLE 36.50N 87.29W
10/13/2014 MONTGOMERY TN FACEBOOK
TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
ONE TREE INTO A HOME. POSSIBLE TORNADO.
0610 PM TSTM WND DMG 5 SE CLARKSVILLE 36.51N 87.28W
10/13/2014 MONTGOMERY TN TWITTER
TREES DOWN ACROSS INDIAN HILLS COURT AT MEADOW CIRCLE.
POSSIBLE TORNADO.
0610 PM TSTM WND DMG 5 SE CLARKSVILLE 36.52N 87.28W
10/13/2014 MONTGOMERY TN TWITTER
NUMEROUS TREES DOWN AND STOP SIGN BLOWN OVER WITH POWER
OUTAGES AROUND INTERSECTION OF RICHVIEW ROAD AT SENTINEL
DRIVE. POSSIBLE TORNADO.
0610 PM TSTM WND DMG 3 NNE CLARKSVILLE 36.60N 87.32W
10/13/2014 MONTGOMERY TN BROADCAST MEDIA
TREE AND POWER LINE DOWN ON TRENTON ROAD. POWER OUT TO
OVER 1000 PEOPLE.
0615 PM FUNNEL CLOUD 6 E CLARKSVILLE 36.54N 87.24W
10/13/2014 MONTGOMERY TN TWITTER
BOWL-SHAPED FUNNEL CLOUD REPORTED CROSSING I-24 AT MILE
MARKER 9
0622 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
10/13/2014 DAVIDSON TN FACEBOOK
REPORT VIA FACEBOOK SHOWS A TREE SNAPPED ON JEFFERSON
STREET.
0625 PM TSTM WND DMG 2 SSW BON AQUA 35.92N 87.35W
10/13/2014 HICKMAN TN EMERGENCY MNGR
TREE AND POWER LINE DOWN AT HIGHWAY 100 AND OLD LOCUS
REEK ROAD
0625 PM TSTM WND DMG LA VERGNE 36.00N 86.57W
10/13/2014 RUTHERFORD TN FACEBOOK
TREE DOWN ON IRVIN RD WITH POWER OUTAGES
0635 PM TSTM WND DMG 3 S WHITE HOUSE 36.43N 86.66W
10/13/2014 SUMNER TN TWITTER
LARGE TREE LIMBS DOWN ON TYREE SPRINGS ROAD BETWEEN
WHITE HOUSE AND HENDERSONVILLE
0702 PM TSTM WND DMG 3 SW BON AQUA 35.92N 87.37W
10/13/2014 HICKMAN TN LAW ENFORCEMENT
DISPATCH REPORTED DOWNED POWER LINES TREES AND TRAFFIC
LIGHT IN THE LYLES COMMUNITY.
&&
EVENT NUMBER OHX1400642 OHX1400652 OHX1400657 OHX1400643 OHX1400645
OHX1400646 OHX1400644 OHX1400647 OHX1400648 OHX1400662 OHX1400649
OHX1400664 OHX1400663 OHX1400650 OHX1400665 OHX1400654 OHX1400655
OHX1400659 OHX1400651 OHX1400661 OHX1400653 OHX1400660 OHX1400658
OHX1400656
SHAMBURGERLocal storm report, Oct 13, 8:39 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
839 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND GST COLUMBIA 35.62N 87.05W
10/13/2014 M54 MPH MAURY TN EMERGENCY MNGR
REPORTED BY MAURY COUNTY EMA
&&
EVENT NUMBER OHX1400666
SHAMBURGERLocal storm report, Oct 13, 8:53 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
853 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
10/13/2014 MAURY TN EMERGENCY MNGR
A TRANSFORMER WAS ON FIRE ON OWENS DR. A TREE FELL ON A
HOME ON CRESTVIEW DR. AND A TREE WAS IN THE ROAD ON ELK
RIDGE RD.
&&
EVENT NUMBER OHX1400667
MHRLocal storm report, Oct 13, 8:54 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
854 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 14 NNW LOBELVILLE 35.94N 87.89W
10/13/2014 E1.00 INCH HUMPHREYS TN PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL ON HIGHWAY 13 BETWEEN
LOBELVILLE AND WAVERLY.
0515 PM TSTM WND DMG WAVERLY 36.09N 87.79W
10/13/2014 HUMPHREYS TN FACEBOOK
TREE FELL ON HOME IN WAVERLY CAUSING MAJOR DAMAGE TO
ROOF AND BROKEN WINDOWS
0515 PM HAIL WAVERLY 36.09N 87.79W
10/13/2014 E1.75 INCH HUMPHREYS TN BROADCAST MEDIA
GOLF BALL SIZE HAIL REPORTED IN WAVERLY
0518 PM HAIL 3 SSW WAVERLY 36.05N 87.80W
10/13/2014 E1.00 INCH HUMPHREYS TN TWITTER
QUARTER SIZE HAIL REPORTED BETWEEN WAVERLY AND
LOBELVILLE ON HIGHWAY 13
0520 PM TSTM WND DMG IRON CITY 35.03N 87.58W
10/13/2014 LAWRENCE TN BROADCAST MEDIA
POWER LINES DOWN ON HOUSE IN IRON CITY
0520 PM TSTM WND DMG IRON CITY 35.03N 87.58W
10/13/2014 LAWRENCE TN EMERGENCY MNGR
TREES ON POWER LINES BETWEEN ST JOE AND IRON CITY. ALSO
TREES FELL ON A HOUSE IN IRON CITY.
0533 PM TSTM WND DMG 1 W LORETTO 35.08N 87.45W
10/13/2014 LAWRENCE TN FIRE DEPT/RESCUE
POWER LINES DOWN WEST OF LORETTO
0535 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
10/13/2014 LAWRENCE TN BROADCAST MEDIA
TREES DOWN IN LAWRENCEBURG ON GUARD DRIVE AND REVELO
ROAD.
0535 PM TSTM WND DMG LYNNVILLE 35.38N 87.01W
10/13/2014 GILES TN FACEBOOK
TREE DOWN IN DOWNTOWN LYNNVILLE
0540 PM HAIL 6 SE CUMBERLAND CITY 36.32N 87.57W
10/13/2014 E1.75 INCH HOUSTON TN EMERGENCY MNGR
GOLF BALL SIZE HAIL WITH DAMAGE TO VEHICLES
0550 PM TSTM WND DMG 5 SSW COLUMBIA 35.56N 87.08W
10/13/2014 MAURY TN LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN IN GLENSTONE SUBDIVISION ON
CAMPBELLSVILLE PIKE SOUTH OF COLUMBIA
0555 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
10/13/2014 MAURY TN LAW ENFORCEMENT
LARGE TREE DOWN THAT CRUSHED IRON FENCE ON COLUMBIA
ACADEMY CAMPUS AT W 7TH ST AND ACADEMY LN
0600 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
10/13/2014 MAURY TN EMERGENCY MNGR
TREES REPORTED DOWN ACROSS THE COUNTY INCLUDING NEELY
HOLLOW...CAMPBELLSVILLE PIKE...SANTA FE...MT
PLEASANT...AND COLUMBIA.C
0605 PM TSTM WND GST 5 SSW LEIPERS FORK 35.82N 87.02W
10/13/2014 E60 MPH WILLIAMSON TN AMATEUR RADIO
REPORT OF 60 MPH WINDS AT BOSTON THETA ROAD AT ROBINSON
ROAD
0608 PM TSTM WND DMG 5 SE CLARKSVILLE 36.50N 87.29W
10/13/2014 MONTGOMERY TN FACEBOOK
TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
ONE TREE INTO A HOME. POSSIBLE TORNADO.
0610 PM TSTM WND DMG 5 SE CLARKSVILLE 36.51N 87.28W
10/13/2014 MONTGOMERY TN TWITTER
TREES DOWN ACROSS INDIAN HILLS COURT AT MEADOW CIRCLE.
POSSIBLE TORNADO.
0610 PM TSTM WND DMG 5 SE CLARKSVILLE 36.52N 87.28W
10/13/2014 MONTGOMERY TN TWITTER
NUMEROUS TREES DOWN AND STOP SIGN BLOWN OVER WITH POWER
OUTAGES AROUND INTERSECTION OF RICHVIEW ROAD AT SENTINEL
DRIVE. POSSIBLE TORNADO.
0610 PM TSTM WND DMG 3 NNE CLARKSVILLE 36.60N 87.32W
10/13/2014 MONTGOMERY TN BROADCAST MEDIA
TREE AND POWER LINE DOWN ON TRENTON ROAD. POWER OUT TO
OVER 1000 PEOPLE.
0615 PM FUNNEL CLOUD 6 E CLARKSVILLE 36.54N 87.24W
10/13/2014 MONTGOMERY TN TWITTER
BOWL-SHAPED FUNNEL CLOUD REPORTED CROSSING I-24 AT MILE
MARKER 9
0622 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
10/13/2014 DAVIDSON TN FACEBOOK
REPORT VIA FACEBOOK SHOWS A TREE SNAPPED ON JEFFERSON
STREET.
0625 PM TSTM WND DMG 2 SSW BON AQUA 35.92N 87.35W
10/13/2014 HICKMAN TN EMERGENCY MNGR
TREE AND POWER LINE DOWN AT HIGHWAY 100 AND OLD LOCUS
REEK ROAD
0625 PM TSTM WND DMG LA VERGNE 36.00N 86.57W
10/13/2014 RUTHERFORD TN FACEBOOK
TREE DOWN ON IRVIN RD WITH POWER OUTAGES
0635 PM TSTM WND DMG 3 S WHITE HOUSE 36.43N 86.66W
10/13/2014 SUMNER TN TWITTER
LARGE TREE LIMBS DOWN ON TYREE SPRINGS ROAD BETWEEN
WHITE HOUSE AND HENDERSONVILLE
0702 PM TSTM WND DMG 3 SW BON AQUA 35.92N 87.37W
10/13/2014 HICKMAN TN LAW ENFORCEMENT
DISPATCH REPORTED DOWNED POWER LINES TREES AND TRAFFIC
LIGHT IN THE LYLES COMMUNITY.
0833 PM TSTM WND GST COLUMBIA 35.62N 87.05W
10/13/2014 M54 MPH MAURY TN EMERGENCY MNGR
REPORTED BY MAURY COUNTY EMA
0835 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
10/13/2014 MAURY TN EMERGENCY MNGR
A TRANSFORMER WAS ON FIRE ON OWENS DR. A TREE FELL ON A
HOME ON CRESTVIEW DR. AND A TREE WAS IN THE ROAD ON ELK
RIDGE RD.
&&
EVENT NUMBER OHX1400642 OHX1400652 OHX1400657 OHX1400643 OHX1400645
OHX1400646 OHX1400644 OHX1400647 OHX1400648 OHX1400662 OHX1400649
OHX1400664 OHX1400663 OHX1400650 OHX1400665 OHX1400654 OHX1400655
OHX1400659 OHX1400651 OHX1400661 OHX1400653 OHX1400660 OHX1400658
OHX1400656 OHX1400666 OHX1400667
MHRLocal storm report, Oct 13, 9:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
931 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD 9 NW MOUNT PLEASANT 35.64N 87.30W
10/13/2014 MAURY TN EMERGENCY MNGR
CATHEYS CREEK RD IS IMPASSABLE DUE TO HIGH WATER. THE
WATER RESCUE TEAM RESPONDED TO A VEHICLE WITH A PERSON
TRAPPED. THE INDIVIDUAL WAS RESCUED.
&&
EVENT NUMBER OHX1400668
MHRThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Lawrence, Lewis, Maury, Williamson | 39 min |
| Oct 13, 7:28 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 2 hr |
| Oct 13, 7:47 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 43 min |
| Oct 13, 8:18 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury | 42 min |
| Oct 13, 8:37 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 38 min |
| Oct 13, 8:40 PM CDT | Areal Flood Advisory | OHX | Bedford, Cheatham, Davidson, Dickson, Hickman, Lawrence and 10 more | 6 hr |
| Oct 13, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 34 min |
| Oct 13, 9:03 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 42 min |
| Oct 13, 9:06 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 39 min |
| Oct 13, 9:31 PM CDT | Areal Flood Advisory | OHX | Lawrence, Lewis, Perry, Wayne | 3 hr |
| Oct 13, 9:37 PM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Maury | 113 min |
| Oct 13, 11:29 PM CDT | Special Weather Statement | OHX | Cannon, Coffee, Grundy, Warren | 46 min |
| Oct 14, 12:00 AM CDT | Special Weather Statement | OHX | Overton, Putnam, Van Buren, Warren, White | 45 min |
| Oct 14, 12:25 AM CDT | Special Weather Statement | OHX | Clay, Jackson | 20 min |
| Oct 14, 12:42 AM CDT | Special Weather Statement | OHX | Clay, Cumberland, Fentress, Overton, Pickett, White | 48 min |
| Oct 14, 1:28 AM CDT | Special Weather Statement | OHX | Cumberland, Fentress, Pickett | 32 min |
| Oct 14, 4:45 AM CDT | River Flood Advisory | OHX | Bedford | 12 hr |
| Oct 14, 6:14 AM CDT | Special Weather Statement | OHX | Cannon, Coffee | 46 min |
| Oct 14, 10:57 AM CDT | River Flood Advisory | OHX | Hickman | 68 hr |
| Oct 14, 11:02 AM CDT | River Flood Advisory | OHX | Maury | 34 hr |
| Oct 14, 1:18 PM CDT | Areal Flood Warning | OHX | Rutherford | 6 hr |
| Oct 14, 4:26 PM CDT | River Flood Advisory | OHX | Perry | 5 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.